# SDR UPS08854143

- Difficulty date: October 14, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,266 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-F1-55 FS 1358 - 1366 L11R - L12R HAS SRM REF 53-02-01 FIG 7 IS A CAT B REPAIR.  REMOVED REPAIR DOUBLER AND FILLER.  FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER AND FILLER IAW UPS EO DC8-5330-31486-A AND FVCI DWG 53-08540-20.
